A 46-year-old male asked:
Disclaimer

Can withdrawal feel the same as acclimating to lexapro (escitalopram)? Experiencing dizziness same as when i started the drug. Off for two weeks.

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Yes: You may be experiencing an ssri discontinuation sydrome which may cause you to feel like you have the flu with sxs like GI upset, headache, feeling faint or dizzy etc.
Answered on May 12, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Lexapro (escitalopram): Could be either, so consult with your doctor to possibly go slower with the tapering of the dose.
A 22-year-old male asked:
Dr. Krishna Kumar
54 years experience in Psychiatry
Lexapro, (escitalopram) Anxiety: I understand your distress. Symptoms of Lexapro (escitalopram) withdrawal will decrease in intensity if you decreased the dose of Lexapro (escitalopra ... Read More
A 37-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Dizziness: Both of the drugs can cause dizziness. Consult your doctor about changing the drugs or the dosage.
1
1 thank
A 40-year-old female asked:
Dr. Jeffrey Juchau
32 years experience in Family Medicine
Yes: These are certainly some of the side effects I have seen in my patients on lexapro (escitalopram). I would encourage you to call your doctor and discu ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month